# SDR CA190226002

- Difficulty date: February 25, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clamp
- Part number: M85052
- Condition: Deteriorated
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED TO DUE TO #2 HYD FLUID LOSE. #2 HYD ISO VALVE AND #2 EDP CAUTION LIGHT ON. EMERGENCY LANDING. ALTERNATE GEAR EXTENSION. MAINTENANCE FOUND LEAK IN NACELLE CAUSED BY ADEL CLAMP CUSHION MISSING/DETERIORATED BETWEEN EDP PRESSURE LINE AND CASE DRAIN LINE. (TC# 20190226002)
